# SDR HYI2002F00014

- Difficulty date: August 30, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Engine: Cont TSIO520*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: KG102
- Part serial: 3359
- Condition: Failed
- Location: Hsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW LOST HEADING INFORMATION IN CRUISE AT 5000 FT.  DECLARED EMERGENCY AND RECEIVED NON GYRO VECTORS TO ISL 15 HYA.  ATTEMPTED TO RESET GYRO C/B- WOULD NOT RESET.  LANDED WITHOUT INCIDENT.  MECHANIC CHANGED REMOTE GYRO (UG102).  AIRCRAFT RETURNED TO SERVICE.
